Two classes of new exact solutions to (2+1)-dimensional breaking soliton equation

Yan Z. Peng, E. V. Krishnan

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

The singular manifold method is used to obtain two general solutions to a (2+1)-dimensional breaking soliton equation, each of which contains two arbitrary functions. Then the new periodic wave solutions in terms of the Jacobi elliptic functions are generated from the general solutions. The long wave limit yields the new types of dromion and solitary structures.

Original languageEnglish
Pages (from-to)807-809
Number of pages3
JournalCommunications in Theoretical Physics
Volume44
Issue number5
DOIs
Publication statusPublished - Nov 15 2005

    Fingerprint

Keywords

  • (2+1)-dimensional breaking soliton equation
  • Exact solutions
  • Singular manifold method

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this